# SDR SWIA201541014

- Difficulty date: April 1, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 30,624 hours, 25,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, OTBD FLAP VANE IS CHAFED, LT INBD FLAP, OTBD FLAP VANE CAP ORIGINAL THICKNESS IS 0.050", MATERIAL REMAINING AFTER BLENDING IS 0.027", MATERIAL REMOVED IS 0.023", OUT OF LIMITS REF REO, REPLACED LT INBD FLAP, OTBD FLAP VANE CAP REF SRM.
